close
    IS IT HARMFUL TO DRINK MILK WITH TABLETS

    i take bp tablets and vitimin tablets together with milk.Is it hamful to mix tablets?

    +1  Views: 1120 Answers: 4 Posted: 7 years ago
    Tags: medication

    4 Answers

    Some medication should not be taken with certain kinds of food, because it reduces the medication desired effect. Consult with your doctor regarding the specific medication.

    Raider_retired 3_29_

    Brian a thumbs up for you! How about one for my answer below, friend!

    No it is not. It is recommended to take some medications on a full stomach b/c they have a tendency to upset your stomach. Drinking milk is next best b/c it coats and lines your stomach so certain medication and vitamines do not hurt your stomach.

    No not with vitamines but with some other medication YES it most certaily is. aLSO ORANGE JUICE CAN REACT WITH SOME MEDICATIONS. Always check the dosage paperwork with all medications and if unsure consult your doctor

    I take my meds and vitamins with yogurt it makes it easier to go down. It is helpful to have something more than milk in your stomach when taking vitamins or meds. but milk doesn't hurt. However you might always want to check with your doctor.



    Top contributors in Other - Diseases category

     
    country bumpkin
    Answers: 75 / Questions: 0
    Karma: 4830
     
    ROMOS
    Answers: 54 / Questions: 1
    Karma: 2820
     
    jhharlan
    Answers: 66 / Questions: 0
    Karma: 2340
     
    Colleen
    Answers: 75 / Questions: 0
    Karma: 2235
    > Top contributors chart

    Unanswered Questions

    are jimmy pages parents still alive
    Answers: 0 Views: 1164 Rating: 0
    > More questions...
    442487
    questions
    711964
    answers
    522808
    users